MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3727/096504015x14400775740416

Медицинская библиотека · Oncology research · 2014

Radiation Recall Pneumonitis During Systemic Treatment With Everolimus.

Clark Douglas, Gauchan Dron, Ramaekers Ryan, Norvell Max, Copur Mehmet Sitki

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Radiation recall syndrome is an acute inflammatory reaction developing at anatomical sites of previously irradiated tissue, weeks to months after the completion of radiation therapy. The distribution pattern of inflammation typically involves, and remains limited to, the boundaries of prior radiation treatment fields. Several classical chemotherapy drugs have been reported to have the potential for causing radiation recall syndrome. With the increasing availability and expanding use of novel biologic and targeted therapy anticancer drugs, isolated reports of radiation recall syndrome secondary to this class of agents are starting to appear in the literature. We describe a case of everolimus-induced radiation recall pneumonitis in a patient with metastatic renal cell cancer.

Для цитирования: Clark Douglas, Gauchan Dron, Ramaekers Ryan, Norvell Max, Copur Mehmet Sitki. Radiation Recall Pneumonitis During Systemic Treatment With Everolimus.. Oncology research. 2014. DOI: 10.3727/096504015x14400775740416.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.